Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Ok.......moms. i have been having the mirena iud for. almost. 5 years and. every so often. the bumps ard my nipples become huge they dont hurt. but its just wierd to see them like that. my doctor gave me some cream to apply before but it keeps reoccuring.im thinking becuz the iud only releases one hormone. .....watelse might it b? adult content

Answer Question
 
Anonymous

Asked by Anonymous at 11:39 PM on Mar. 22, 2011 in Health

Answers (1)
  • im not sure what that would be.. i had the iud for 3 years. i loved it the first 2 years then it just started causing aches cramping and everything weird. after i googled a few sites and talked to a few women that had it most of them had same thing.. it was the worst when i had it removed... good luck
    kimsmith22

    Answer by kimsmith22 at 12:54 PM on Mar. 25, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.